MathSciNet Relay Station
MathSciNet bibliographic data
MR623751 (82g:46110) 46L55 (22D35)
Kishimoto, Akitaka Simple crossed products of $C\sp{\ast} $-algebras by locally compact abelian groups. Yokohama Math. J. 28 (1980), no. 1-2, 69–85.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement